Bluelight

Thread: Spasms and Convulsions caused by Tramadol Overdose. Help?

Results 1 to 7 of 7
  1. Collapse Details
    Spasms and Convulsions caused by Tramadol Overdose. Help? 
    #1
    Question
    Evening, Hand salute!

    First off, this time I hope I've chosen the right category to post this question as most threads regarding to Tramadol effects have been posted on the Basic Drug Discussion.
    Second, I already know the fact that "overdosing on tramadol" often leads to some serious serotonin syndromes such as spams and muscular twitches, the reason I've taken a lethal dose of this drug is that it quickly builds tolerance despite I take this drug very occasionally (taking it once or twice per month)

    I took 400 mg of an Indian Tramadol (hydrochloride BP 200mg Tablets) this morning, It's now 2:35 here and I am still high on it, but the twitches/spams make me so concerned/frightened, So I would like to know if there's way to get rid of such horrible spasms, my chatmates suggest me to take benzos as it could reduce the twitches/spasms as well but right now I'm at my workplace and am too busy to get any benzo from pharmacies around unless I do it after work.

    Thanks... and best regards!!! bluelighters!
    Last edited by TumajNuri; 10-12-2017 at 13:56.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Basic Drug Discussion
    Homeless & Anonymous
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    7,757
    Hi TumajNuri, you're right to be concerned about spasms and twitches from too much tramadol. This could be an early warning signal that serotonin syndrome is imminent. More symptoms would include agitation, delirium, loss of coordination, confusion, nausea/vomiting, increased blood pressure and pulse. Benzodiazepine drugs may help but if you experience any of the aforementioned symptoms, you should get medical attention. I'm closing this as we can't properly diagnose you here but I wish you luck. Take care!
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Senior Moderator
    Performance Enhancing Drugs
    CFC's Avatar
    Join Date
    Mar 2013
    Location
    The Yoo Kay
    Posts
    6,442
    Cyproheptadine/periactin (a cheap first generation anti-histamine) would be very helpful to have around Tumaj, and is relatively safe to use in cases of potential serotonin syndrome and would work well against tramadol.

    But please please don't take doses like that again. It's a horrible drug to take in high doses and the spasms can be pretty common over about 300mg.

    I'm going to reopen this and move it to Other Drugs in case some others would like to chime in about tramadol risks and HR approaches to be followed in cases of overdose. But do bear in mind, as T. says above, we can't diagnose properly anything here or say with certainty whether you're experiencing SS.

    CFC
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Quote Originally Posted by CFC View Post
    Cyproheptadine/periactin (a cheap first generation anti-histamine) would be very helpful to have around Tumaj, and is relatively safe to use in cases of potential serotonin syndrome and would work well against tramadol.

    But please please don't take doses like that again. It's a horrible drug to take in high doses and the spasms can be pretty common over about 300mg.

    I'm going to reopen this and move it to Other Drugs in case some others would like to chime in about tramadol risks and HR approaches to be followed in cases of overdose. But do bear in mind, as T. says above, we can't diagnose properly anything here or say with certainty whether you're experiencing SS.

    CFC
    Helpful guidance, thanks for reopening the thread.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Moderator
    Other Drugs
    Jekyl Anhydride's Avatar
    Join Date
    Jul 2016
    Location
    ↓ CA 405 / 55
    Posts
    2,195
    Are/were you taking any antidepressants concomitantly or just Tramadol by itself?
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Quote Originally Posted by Jekyl Anhydride View Post
    Are/were you taking any antidepressants concomitantly or just Tramadol by itself?
    Saluting... I usually take Tramadol by itself, and I'm sure all those muscle spasms/twitches I experienced were some results of Tramadol overdose, consequently I was looking for a way to reduce the seizure.


    Senior CFC suggests that an antihistamine like Periactin could reduce the seizures caused by Tramadol. Days ago I prepared a list of some anti-seizure meds but I would rather try Periactin if you really think it is the safest one to take during Tramadol effects.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Other Drugs
    Jekyl Anhydride's Avatar
    Join Date
    Jul 2016
    Location
    ↓ CA 405 / 55
    Posts
    2,195
    Oh of course, Periactin is a great idea, I just know that some antidepressants make for an increased Serotonin S. incidence with Tramadol and was curious if it might have been in your system, even if you hadn't taken them together. Hope everything works out, Best of Luck.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •